# SDR BAGA2024072200508

- Difficulty date: July 22, 2024
- Submitted: July 22, 2024
- Operation: General aviation
- Aircraft: N229BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55257
- Aircraft time: 1,397 hours, 604 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG SMELL OF CAMPING GAS AT ROW 16 IN CABIN REPORTED BY CABIN CREW. FIRE DEPARTMENT CONFIRMED SMELL FROM FWD CARGO AND OUTSIDE AIRCRAFT. PERFORMED WALK THROUGH OF CABIN AND INSPECTED BOTH FWD AND AFT CARGO AREAS IAW BD500-A-J21-22-00-04AAA-423A-A.  NO SMELL OF FUEL NOTED BY MX OR FIRE DEPT. INFO HAS BEEN NOTED BY MOC
